Browse Title Index


 
Issue Title
 
Vol 35, No 2 (2016) APPROXIMATION OF COMMON FIXED POINTS FOR FINITE FAMILIES OF BREGMAN QUASI-TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPPINGS Abstract   PDF
M. S. Lawan, Bashir Ali, M. H. Harbau, G. C. Ugwunnadi
 
Vol 38, No 3 (2019): : APPROXIMATION OF SOLUTION OF GENERALIZED EQUILIBRIUM PROBLEMS AND COMMON FIXED POINT OF A FINITE FAMILY OF STRICTLY PSEUDOCONTRACTIVE MAPPINGS Abstract   PDF
E. U. OFOEDU, I. U. NWOKPOKU
 
Vol 38, No 3 (2019): : APPROXIMATION OF SOLUTIONS OF GENERALIZED MIXED EQUILIBRIUM PROBLEMS AND FIXED POINTS OF MULTIVALUED ASYMPTOTICALLY QUASINONEXPANSIVE MAPPINGS Abstract   PDF
B. ALI, L. UMAR
 
Vol 36, No 1 (2017) BARZILAI-BORWEIN-LIKE METHOD FOR SOLVING LARGE-SCALE NON-LINEAR SYSTEMS OF EQUATIONS Abstract   PDF
HASSAN MOHAMMAD
 
Vol 36, No 2 (2017) BLOCK UNIFICATION ALGORITHM FOR 2D AND 3D ELLIPTIC PDEs Abstract   PDF
T. A. BIALA, S. N. JATOR
 
Vol 35, No 3 (2016) BOUND STATES OF PSEUDO-HARMONIC OSCILLATOR IN THE PRESENCE OF MAGNETIC FIELD Abstract   PDF
K. J. OYEWUMI, E. O. TITILOYE, A. B. ALABI, B. J. FALAYE
 
Vol 38, No 3 (2019): : CELEBRATING THE 70TH BIRTHDAY OF PROFESSOR CHARLES E. CHIDUME Abstract   PDF
VASILE BERINDE
 
Vol 38, No 1 (2019): : CERTAIN NEW SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION Abstract   PDF
JAMIU O. HAMZAT
 
Vol 39, No 1 (2020): ; CHEBYSHEV HYBRID MULTISTEP METHOD FOR DIRECTLY SOLVING SECOND-ORDER INITIAL AND BOUNDARY VALUE PROBLEMS Abstract   PDF
B. T. OLABODE, A. L. MOMOH
 
Vol 36, No 2 (2017) CHEBYSHEV WAVELET COLLOCATION METHOD FOR THE NUMERICAL SOLUTION OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
S. C. SHIRALASHETTI, A. B. DESHI
 
Vol 36, No 1 (2017) COMBINED EFFECTS OF RADIATION AND CHEMICAL REACTION ON HEAT AND MASS TRANSFER BY MHD STAGNATION-POINT FLOW OF A MICROPOLAR FLUID TOWARDS A STRETCHING SURFACE Abstract   PDF
W. A. KHAN, A. M. RASHAD
 
Vol 35, No 3 (2016) COMPLETE SYNCHRONIZATION OF 5D HYPERCHAOTIC SYSTEM Abstract   PDF
S. O. OGUNDIPE, U. E. VINCENT, J. A. LAOYE, R. K. ODUNAIKE
 
Vol 35, No 2 (2016) CONTROLLABILITY OF QUANTUM STOCHASTIC DIFFERENTIAL INCLUSIONS Abstract   PDF
M. O. Ogundiran
 
Vol 36, No 2 (2017) CRITICALITY AND THERMAL EXPLOSION IN THE FLOW OF REACTIVE VISCOUS THIRD GRADE FLUID FLOW IN A CYLINDRICAL PIPE WITH SURFACE COOLING Abstract   PDF
HAMMED OGUNSEYE, S. S. OKOYA
 
Vol 39, No 1 (2020): ; DIRECT INTEGRATION OF GENERAL FOURTH ORDER ORDINARY DIFFERENTIAL EQUATIONS USING FIFTH ORDER RUNGE-KUTTA METHOD Abstract   PDF
Z. A. ADEGBOYE, Y. A. YAHAYA, U. I. AHMED
 
Vol 36, No 2 (2017) DUFOUR AND CHEMICAL REACTION EFFECTS ON UNSTEADY MHD FLOW OF A VISCOUS FLUID IN A PARALLEL POROUS PLATE CHANNEL UNDER THE INFLUENCE OF SLIP CONDITION Abstract   PDF
M. VENKATESWARLU, D. VENKATA LAKSHMI
 
Vol 35, No 3 (2016) EFFECT OF PERTURBATION IN THE CORIOLIS FORCE ON THE STABILITY OF L4,5 IN THE RELATIVISTIC R3BP Abstract   PDF
NAKONE BELLO
 
Vol 36, No 1 (2017) EFFECTS OF EXOTHERMIC CHEMICAL REACTION WITH ARRHENIUS ACTIVATION ENERGY, NON-UNIFORM HEAT SOURCE/SINK ON MHD STAGNATION POINT FLOW OF A CASSON FLUID OVER A NONLINEAR STRETCHING SHEET WITH VARIABLE FLUID PROPERTIES AND SLIP CONDITIONS Abstract   PDF
M. MONICA, J. SUCHARITHA, CH KISHORE
 
Vol 36, No 1 (2017) Electromagnetic field of Surface waves propagation in fiber-reinforced generalized thermoelastic medium Abstract   PDF
KH. LOTFY, M. Gabr
 
Vol 39, No 1 (2020): ; FINITE ELEMENT METHOD FOR SECOND ORDER NONLINEAR PARABOLIC INTERFACE PROBLEMS Abstract   PDF
M. O. ADEWOLE
 
Vol 38, No 1 (2019): : FLEXURAL VIBRATION TO PARTIALLY DISTRIBUTED MASSES OF NON-UNIFORM RAYLEIGH BEAM RESTING ON VLASOV FOUNDATION WITH GENERAL BOUNDARY CONDITIONS Abstract   PDF
O. K. OGUNBAMIKE, S. T. ONI
 
Vol 36, No 1 (2017) FROM THE DESK OF THE EDITOR - IN - CHIEF Abstract   PDF
SAMUEL SEGUN OKOYA
 
Vol 36, No 1 (2017) GENERALIZED ERROR ESTIMATION OF THE TAU METHOD IN ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
K. ISSA, R. B. ADENIYI, B. M. YISA
 
Vol 36, No 1 (2017) GLOBAL STABILITY IN THE DEGN-HARRISON MODEL Abstract   PDF
BENEDETTA LISENA
 
Vol 37, No 2 (2018) Harmonic Index and Randic Index of Generalized Transformation Graphs Abstract
Harishchandra S. Ramane, B. Basavanagoud, Raju B. Jummannaver
 
26 - 50 of 112 Items << < 1 2 3 4 5 > >>